# SDR RAAAE896014

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 464-530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND FUSELAGE SKIN CORRODED AT FS 490 TO 502 AND STRINGER 39 TO 40.  REMOVED AND REPLACED DOUBLER AND SKIN PANEL FS 464-530 AND STRINGER 36 TO 42 PER SRM 53-2-1, FIG 2.  (M)
